# SDR ASAA072058

- Difficulty date: September 19, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 3,785 hours, 1,106 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing
- Part number: NC243
- Condition: Migrated
- Location: Nlg Retract Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND NLG RETRACT ACTUATOR ATTACH LUG BEARING MIGRATION LEFT OF CENTER OUT OF LIMITS REF EA 3230 01055 STEP 1.  BEARING MIGRATION MEASURES .155 LEFT OF CENTER.  PREVIOUSLY ON DEFERRAL REF L P 6264563.  BEARING MIGRATION CONDITION WAS REPAIRED REF L P 6351796.  BEARING WAS REMOVED AND REPLACED RE-SWAGED.
